# SDR UALA2011090704855

- Difficulty date: September 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 65,302 hours, 12,671 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUMBLING NOISE AFTER TAKEOFF WITH C2 DEM FAULT ON EICAS.  CREW OBSERVED PNEUMATIC SYS ISOLATION VLVS  ISOLATING BLEED LEAK.  EVENTUALLY GOT "BLEED LOSS BODY R" FAULT AND SYNOPTIC SHOWED CTR AND RT ISOL. VLVS CLOSED.
